# SDR GLBA20110601G

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,134 hours, 43,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN THE SKIN AT FS 150 & STRINGER 9AL AT THE LOWER SNUBBER MOUNT AND AS DOOR FUSELAGE FRAME CRACKED AT SNUBBER UP MOUNT NUTPLATE AREA, BOTH 1.3" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-036 MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
